Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The structure of locally connected topological spaces


Authors: G. E. Albert and J. W. T. Youngs
Journal: Trans. Amer. Math. Soc. 51 (1942), 637-654
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1942-0006503-4
MathSciNet review: 0006503
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie I, Berlin, 1935.
  • [2] F. Hausdorff, Mengenlehre, Berlin, 1927 or 1935.
  • [3] B. Knaster and C. Kuratowski, Sur les ensembles connexes, Fundamenta Mathematicae, vol. 2 (1921), p. 206.
  • [4] C. Kuratowski and G. T. Whyburn, Sur les éléments cycliques et leurs applications, Fundamenta Mathematicae, vol. 16 (1930), p. 305.
  • [5] G. T. Whyburn, Cyclicly connected continuous curves, Proceedings of the National Academy of Sciences, vol. 13 (1927), p. 31.
  • [6] -, Concerning the structure of a continuous curve, American Journal of Mathematics, vol. 50 (1928), p. 167.
  • [7] R. L. Moore, Rice Institute Pamphlet, vol. 23, no. 1, 1936.
  • [8] T. Radó and P. V. Reichelderfer, Cyclic transitivity, Duke Mathematical Journal, vol. 6 (1940), p. 474. MR 0001918 (1:318f)
  • [9] J. W. T. Youngs, Arc-spaces, Duke Mathematical Journal, vol. 7 (1940), p. 68. MR 0003195 (2:178e)
  • [10] K. Borsuk, Sur les rétractes, Fundamenta Mathematicae, vol. 27 (1931), p. 152.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006503-4
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society